# SDR LR7A2024032803375

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: LS312163
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK WHILE PERFORMING SP-310, FOUND RH CENTER WING UPPER SKIN CORRODED AT FS580, CWS217, WL286. / REPAIRED IAW LAC MEA 382-57-12-019.    NR# 1001085608.      			  / PSE# 57-30-01, AD 2012-06-09
